# SDR SWAA2017110817685

- Difficulty date: September 15, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-7
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT NR 3 WINDOW FRAME E-F POST 2ND LOWER HOLE CRACKED.  REPAIRED POST IAW ACO.
